MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CYSTO TRAY PGYBK

Medline Industries, LP MEDLINE; DBD-CYSTO TRAY PGYBK
Catalog Number DYNJ83877A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "holes in the bags, compromised pack sterility".
 
Additional Manufacturer Narrative
The customer reported 4 cysto packs had holes in the bags, 2 packs were taken into the or and contaminated everything, and the other 2 were caught on time and returned to supply chain.No sample or photo was received for the investigation; finished good production records, finished good pack build, and trending were reviewed, with no line down situations, no run without approvals, deviations or non-conformance reports, no issues with the build that likely contributed to the reported issue, and 0 additional reported complaints for this issue for the account in the past 6 months.With the information provided, medline was not able to confirm at what point the damage occurred or what may have caused it, and the cause was recorded as sample required to determine cause.Division will monitor for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CYSTO TRAY PGYBK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50932114
Report Number1417592-2026-53035
Device Sequence Number18532684
Product Code FDE
UDI-Device Identifier40195327500796
UDI-Public40195327500796
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ83877A
Device Lot Number24CMB355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown